Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 14, NWS Cheyenne, WY

June 11, 2011Goshen County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 11, 2011, 3:40 PM MDT for Goshen County, Wyoming. It was in force for 35 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2011, 3:40 PM MDT (21:40 UTC)
Expired
Jun 11, 2011, 4:15 PM MDT
In force
35 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Goshen County, WY

The radar

The Cheyenne radar (KCYS), 112 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 3:48 PM MDTFUNNEL CLOUD8 Sw Torrington, WYDROPPED DOWN AND WENT BACK UP. IT LASTED ONLY ABOUT A COUPLE SECONDS.
Jun 11, 3:50 PM MDTTSTM WND DMG2 E Yoder, WYA SOUTH BOUND SEMI TRUCK WAS BLOWN OVER INTO THE NORTH BOUND DITCH. 2 INJURIES.
Jun 11, 3:50 PM MDTTSTM WND GST 02 E Yoder, WYA SOUTH BOUND SEMI TRUCK WAS BLOWN OVER INTO THE NORTH BOUND DITCH. 2 INJURIES.
Jun 11, 3:50 PM MDTTORNADOYoder, WYBRIEF TOUCHDOWN ON NORTH SIDE OF TOWN
Jun 11, 3:53 PM MDTFUNNEL CLOUD4 E Yoder, WYTHE FUNNEL CLOUD DROPPED DOWN ABOUT HALF WAY. THEN WENT BACK UP A COUPLE MINUTES LATER.
Jun 11, 4:03 PM MDTHAIL 0.58 Sw Torrington, WYHAIL WAS DIME SIZE.
Jun 11, 4:04 PM MDTHAIL 0.5Torrington, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 3:35 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 9.7 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

587 
WUUS55 KCYS 112140
SVRCYS
WYC015-112215-
/O.NEW.KCYS.SV.W.0014.110611T2140Z-110611T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
340 PM MDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GOSHEN COUNTY IN SOUTHEAST WYOMING...

* UNTIL 415 PM MDT

* AT 335 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR VETERAN...OR 13 MILES SOUTHWEST OF TORRINGTON...AND
  MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TORRINGTON AND LINGLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4227 10435 4212 10405 4185 10426 4192 10448
TIME...MOT...LOC 2140Z 200DEG 16KT 4196 10434
WIND...HAIL 60MPH 1.50IN

$$

TJT
2 follow-up statements
848 
WWUS55 KCYS 112206
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
406 PM MDT SAT JUN 11 2011

WYC015-112215-
/O.CON.KCYS.SV.W.0014.000000T0000Z-110611T2215Z/
GOSHEN WY-
406 PM MDT SAT JUN 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GOSHEN
COUNTY UNTIL 415 PM MDT...

AT 403 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 
MILES WEST OF TORRINGTON...MOVING NORTH NORTHEAST AT 20 MPH. SPOTTERS
AND EMERGENCY MANAGEMENT HAVE REPORTED DIME SIZE HAIL ALONG WITH
BRIEF FUNNEL CLOUDS WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  TORRINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4198 10439 4222 10428 4212 10405 4185 10426
TIME...MOT...LOC 2205Z 200DEG 16KT 4206 10429
WIND...HAIL 60MPH 1.50IN

$$

TJT
471 
WWUS55 KCYS 112215
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
415 PM MDT SAT JUN 11 2011

WYC015-112225-
/O.EXP.KCYS.SV.W.0014.000000T0000Z-110611T2215Z/
GOSHEN WY-
415 PM MDT SAT JUN 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GOSHEN COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM AROUND
TORRINGTON.

LAT...LON 4198 10439 4222 10428 4212 10405 4185 10426
TIME...MOT...LOC 2206Z 200DEG 16KT 4206 10429

$$

TJT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:23 PM MDT, 17 minutes earlier.

Area forecast discussion, Jun 11, 3:23 PM MDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
323 PM MDT SAT JUN 11 2011

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...
MAIN CONCERN WITH THIS FORECAST IS THE SEVERE WEATHER THREAT IN
THE NORTHEAST PORTION OF THE FORECAST AREA THIS AFTERNOON.

LATE THIS AFTERNOON AND TONIGHT:
LATEST WATER VAPOR LOOP WAS SHOWING THE UPPER LEVEL POTENTIAL
VORTICITY ANOMALY CONTINUING TO MOVE INTO NORTH CENTRAL WYOMING.
LATEST RADAR LOOP WAS SHOWING A STRONG THUNDERSTORM DEVELOPING
ALONG THE LARAMIE/PLATTE COUNTY LINE. WOULD NOT BE SURPRISED TO SEE
THIS CLUSTER OF STORMS EXPAND NORTH DURING THE NEXT HOUR OR TWO IN
RESPONSE TO STEEPER LAPSE RATES IN CENTRAL WYOMING. WOULD NOT BE
SURPRISED IF THESE STORMS BECOME SEVERE DUE TO VERY HIGH DEWPOINTS
IN THE PANHANDLE REGION WITH CHADRON REPORTING A DEWPOINT OF 56
DEGREES. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND
DAMAGING WINDS...BUT IF THE SURFACE FLOW CAN BACK TO THE SOUTHEAST
ESPECIALLY TOWARDS SUNSET OR NEAR THE NORTH PLATTE RIVER VALLEY AN
ISOLATED TORNADO COULD DEVELOP. WE WILL SEE HOW THINGS EVOLVE AS
THE AFTERNOON WEARS ON. MOST OF THIS ACTIVITY SHOULD BEGIN TO EXIT
THE PANHANDLE REGION BY 9 PM. MEANWHILE...AREAS WEST OF THE
LARAMIE RANGE WILL BE MOSTLY DRY ESPECIALLY AFTER THE UPPER LEVEL
SHORTWAVE PASSES THROUGH.

SUNDAY-SUNDAY NIGHT:
LATEST WATER VAPOR LOOP WAS SHOWING ANOTHER UPPER LEVEL SHORTWAVE
MOVING THROUGH OREGON. THIS FEATURE IS PROGGED TO LIFT NORTHEAST
INTO MONTANA BY TOMORROW AFTERNOON. THIS WILL LIMIT THE CHANCE OF
THUNDERSTORMS TO THE NORTHERN PORTION OF THE FORECAST AREA.
HOWEVER...WE WILL HAVE TO KEEP OUR EYES ON THE SOUTHERN STREAM OF
ENERGY AS WELL. THE MODELS ARE SUGGESTING THAT A PIECE OF ENERGY MAY
PASS THROUGH THE SOUTHEAST NEBRASKA PANHANDLE TOMORROW AFTERNOON
AND TRIGGER SOME SCATTERED THUNDERSTORMS. AIRMASS WILL BE QUITE
RICH IN THIS REGION WITH DEWPOINTS POSSIBLY REACHING 60. THIS MAY
PROVIDE AN ENVIRONMENT FOR SOME SUPERCELLS IF WE CAN BREAK THE
CAP. OF COURSE THIS WILL BE HIGHLY DEPENDENT ON WHETHER WE CAN GET
ENOUGH LOW LEVEL CONVERGENCE ALONG THE LEE SIDE TROF.

MONDAY-MONDAY-MONDAY NIGHT:
THE NEXT SHORTWAVE IS PROGGED TO MOVE THROUGH THE AREA MONDAY.
THERE IS SOME TIMING DIFFERENCES IN THE MODELS WITH THIS
FEATURE...BUT THERE WILL STILL BE PLENTY OF INSTABILITY. AS A
RESULT...WE HAVE KEPT A CHANCE OF THUNDERSTORMS ACROSS THE REGION.
AFTER THE WAVE PASSES THROUGH MONDAY NIGHT...SOMEWHAT COOLER
CONDITIONS CAN BE EXPECTED.

.LONG TERM...TUESDAY THROUGH SATURDAY...
UPPER TROF SHOULD PASS EAST OF THE CWA TUESDAY WITH ISOLATED
AFTERNOON CONVECTION POSSIBLE MAINLY OVER THE PANHANDLE. UPPER
RIDGE THEN BUILDS AND MOVES OVER THE AREA TUESDAY NIGHT AND
WEDNESDAY BODING FOR WARM AND MAINLY DRY WEATHER. CHANCES FOR
MAINLY AFTERNOON AND EVENING CONVECTION RETURN THURSDAY THROUGH
SATURDAY AS CWA RETURNS UNDER SW FLOW ALOFT AHEAD OF UPPER
LOW/TROUGH THAT WILL MOVE OVER THE WESTERN PART OF THE COUNTRY
WITH WEAK IMPULSES LIFTING NORTHEAST OVER THE CWA AHEAD OF THIS
SYSTEM AND INTERACTING WITH SOME INSTABILITY.

&&

.AVIATION...FOR 00Z TAFS...
EXPECTED SCTD TSTMS OVER MAINLY EASTERN TERMINALS LATE THIS
AFTERNOON INTO THIS EVENING WITH ACTIVITY MOVING OUT BY 06Z. SOME
MVFR/IFR CIGS POSSIBLE OVER THE NEB PANHANDLE LATE TONIGHT INTO
EARLY SUNDAY MORNING AS LOW LEVEL MOISTURE COMBINES WITH SOME WEAK
LIFT. ISOLD TSTMS POSSIBLE AGAIN SUNDAY AFTERNOON...AGAIN
PRIMARILY OVER THE PLAINS.

&&

.FIRE WEATHER...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AHEAD
OF AN APPROACHING UPPER LEVEL SYSTEM. BEST CHANCES FOR WETTING
RAINS LOOKS TO BE IN THE NORTHEAST PANHANDLE. TEMPERATURES WILL
WARM TO ABOVE NORMAL OVER THE CWA SUNDAY AND THEN CONTINUE FOR
MUCH OF NEXT WEEK. THE ATMOSPHERE WILL ALSO BE FAIRLY DRY
ESPECIALLY WEST OF THE LARAMIE RANGE...WITH MINIMUM RELATIVE
HUMIDITIES BETWEEN 10 AND 25 PERCENT. SOUTHWEST SURFACE WINDS
WILL GUST AS HIGH AS 40 MPH DURING THE DAYTIME HOURS SUNDAY AND
MUCH OF NEXT WEEK ALONG AND WEST OF THE LARAMIE RANGE. FUELS WILL
BE DRYING OVER THE LOWER ELEVATIONS...BUT WILL STILL BE TOO GREEN
TO SUPPORT LARGE FIRE GROWTH.

&&

.HYDROLOGY...
FLOOD WARNINGS REMAIN IN EFFECT FOR MOST RIVERS FLOWING
OFF THE SIERRA MADRE AND SNOWY RANGES THROUGH THE WEEKEND AND INTO
NEXT WEEK. FLOOD WARNINGS ALSO REMAIN IN EFFECT FOR THE LOWER NORTH
PLATTE RIVER BETWEEN HENRY AND MITCHELL. TEMPERATURES WILL
CONTINUE TO BE WARM OVER THE CWA THIS WEEKEND WITH THESE ABOVE
NORMAL READINGS EXPECTED THROUGH NEXT WEEK. THE WARMER
TEMPERATURES WILL KEEP THE SNOWMELT GOING AT A FAIRLY STEADY RATE
AND KEEP WATER LEVELS IN THE RIVERS HIGH. LATE DAY SHOWERS AND
THUNDERSTORMS WILL BE MOST COMMON IN AREAS NORTH OF A CHUGWATER TO
SCOTTSBLUFF LINE THIS AFTERNOON. SOME LOCATIONS WILL RECEIVE UP TO AN INCH
OF NEW RAINFALL AND WILL CAUSE RISES IN RIVERS AND STREAMS IN THE
PANHANDLE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER/HYDROLOGY...REC
LONG TERM/AVIATION...RE
Hazardous weather outlook, Jun 11, 10:55 AM MDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1055 AM MDT SAT JUN 11 2011

NEZ002-003-019>021-054-055-095-096-WYZ102-108-119-121000-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY-
EAST LARAMIE COUNTY-
1055 AM MDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A CLUSTER OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH SOUTHEAST
WYOMING. SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE WITH
GOLF BALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH...ALONG
WITH BRIEF HEAVY RAINFALL. THIS ACTIVITY WILL BEGIN MOVING INTO
AREAS ALONG THE NEBRASKA AND WYOMING BORDER AFTER 4 PM AND EXIT THE
NORTHERN PANHANDLE BY 9 PM. THE STORMS WILL GENERALLY MOVE NORTHEAST
AT 30 TO 35 MPH.

HIGH WATER LEVELS WILL PERSIST ALONG RIVERS ACROSS SOUTHEAST
WYOMING AND WESTERN NEBRASKA PANHANDLE MAINLY DUE TO MOUNTAIN
SNOW MELT AND RELEASES FROM UPSTREAM RESERVOIRS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RIVERS WILL REMAIN HIGH DUE TO MOUNTAIN SNOW MELT AND UPSTREAM
RESERVOIR RELEASES UNTIL FURTHER NOTICE. ISOLATED TO WIDELY
SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
THROUGH THE MIDDLE PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 4 PM THROUGH 9 PM THIS
EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ101-103>107-109>118-121000-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-
1055 AM MDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP LATE THIS
AFTERNOON AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH CENTRAL
WYOMING. THE BEST THREAT FOR SEVERE STORMS WILL BE ALONG AND EAST OF
A CHUGWATER TO LUSK LINE. THE MAIN THREAT WITH THESE STORMS WILL BE
LARGE HAIL UP TO QUARTER SIZE AND DAMAGING WINDS. THE ACTIVITY
SHOULD BEGIN TO DEVELOP MAINLY AFTER 3 PM.

HIGH WATER LEVELS WILL PERSIST ACROSS THE UPPER NORTH PLATTE...
LARAMIE AND LITTLE SNAKE RIVERS DUE TO MOUNTAIN SNOW MELT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RIVERS WILL REMAIN HIGH DUE TO MOUNTAIN SNOW MELT AND UPSTREAM
RESERVOIR RELEASES UNTIL FURTHER NOTICE. ISOLATED TO WIDELY
SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
THROUGH THE MIDDLE PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON IN AREAS MAINLY
EAST OF A CHUGWATER TO LUSK LINE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

COX

In the hours before

Special weather statement, Jun 11, 2:25 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
225 PM MDT SAT JUN 11 2011

WYZ106>108-117-118-112130-
CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE
COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
225 PM MDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE...NORTHERN
LARAMIE AND EXTREME SOUTHWESTERN GOSHEN COUNTIES UNTIL 330 PM MDT...

AT 222 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF IRON MOUNTAIN...OR 32 MILES
NORTHEAST OF LARAMIE...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHUGWATER...
  I-25 EXIT 54...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 42 AND
64.

TJT
Special weather statement, Jun 11, 3:17 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
317 PM MDT SAT JUN 11 2011

WYZ106>108-118-112200-
CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE
COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-
317 PM MDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE...EXTREME
NORTHERN LARAMIE AND SOUTHERN GOSHEN COUNTIES UNTIL 400 PM MDT...

AT 312 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHUGWATER...OR 21 MILES SOUTHEAST OF
WHEATLAND...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  YODER...
  VETERAN...
  FORT LARAMIE...
  FORT LARAMIE NATIONAL HISTORIC SITE...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 58 AND
63.

TJT

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 4:50 PM MDTSevere Thunderstorm WarningCYSLaramie20 min
Jun 11, 5:23 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie37 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.